zbMATH — the first resource for mathematics

Geodetic graphs of diameter two. (English) Zbl 0323.05122

05C35 Extremal problems in graph theory
Full Text: DOI
[1] Hoffman, A.J; Singleton, R.R, On Moore graphs with diameters 2 and 3, IBM J. res. develop., 4, 497-504, (1960) · Zbl 0096.38102
[2] Ore, O, ()
[3] Stemple, J.G, A further characterization of geodetic graphs, () · Zbl 0153.54004
[4] Stemple, J.G; Watkins, M.E, On planar geodetic graphs, J. combinatorial theory, 4, 101-117, (1968) · Zbl 0153.54004
[5] Watkins, M.E, A characterization of the planar geodetic graph and some geodetic properties of nonplanar graphs, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.